# SDR AALA20160617013

- Difficulty date: June 17, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T505087
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CARGO FLOOR WEB SUPPORT ANGLE AT RBL 40 AND FUSELAGE STA 1277 IS CORRODED.  R & R ANGLE IAW SRM 51-10-02-0G.
